# SDR FDEA201802200443

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3822
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PACK DOOR CENTER VERTICAL INTERCOSTAL HAS A 4 IN CRACKED. REMOVED AND REPLACED INTERCOSTAL P/N ACA 3820-15 PER DWG ACA 3820.
